# SDR P5CA2016061400136

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,247 hours, 2,253 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strut
- Part number: A29793
- Condition: Broken
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 LT CORE COWL HOLD OPEN ROD BROKEN.  REPLACED HOLD OPEN ROD IAW AMM 70-50-00-912-001-H00, REV 118.
